# SDR SWAA2013071118087

- Difficulty date: July 5, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 6,753 hours, 4,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 479W220104
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT OVERHEAD SIGN DAMAGED.  REPAIRED SIGN IAW MM.
